zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Delay-dependent nonfragile guaranteed cost control for nonlinear time-delay systems. (English) Zbl 1161.93315
Summary: This paper concerns the nonfragile guaranteed cost control problem for a class of nonlinear dynamic systems with multiple time delays and controller gain perturbations. Guaranteed cost control law is designed under two classes of perturbations, namely, additive form and multiplicative form. The problem is to design a memoryless state feedback control law such that the closed-loop system is asymptotically stable and the closed-loop cost function value is not more than a specified upper bound for all admissible uncertainties. Based on the linear matrix inequality (LMI) approach, some delay-dependent conditions for the existence of such controller are derived. A numerical example is given to illustrate the proposed method.

MSC:
93C23Systems governed by functional-differential equations
93B51Design techniques in systems theory
WorldCat.org
Full Text: DOI
References:
[1] Barmish, B. R.: Necessary and sufficient conditions for quadratic stability of an uncertain system. J. optim. Theory appl. 46, 399-408 (1985) · Zbl 0549.93045
[2] Chang, S.; Peng, T.: Adaptive guaranteed cost control of systems with uncertain parameters. IEEE trans. Automat. control 17, 474-483 (1972) · Zbl 0259.93018
[3] Chen, W. -H.; Guan, Z. -H.; Lu, X.: Delay-dependent guaranteed cost control for uncertain discrete-time systems with both state and input delays. J. franklin inst. 341, 419-430 (2004) · Zbl 1055.93054
[4] Chen, W. -H.; Xu, J. -X.; Guan, Z. -H.: Guaranteed cost control for uncertain Markovian jump systems with mode-dependent delays. IEEE trans. Automat. control 48, 2270-2277 (2003)
[5] Cho, S. -H.; Kim, K. -T.; Park, H. -B.: Robust and non-fragile H$\infty $ state feedback controller design for time delay systems. Int. J. Control automat. Systems 1, 503-510 (2003)
[6] Guan, X.; Lin, Z.; Duan, G.: Robust guaranteed cost control for discrete-time uncertain systems with delay. IEE proc. Control theory appl. 146, 598-602 (1999)
[7] Keel, L. H.; Bhattacharyya, S. P.: Robust fragile or optimal?. IEEE trans. Automat. control 42, 1098-1105 (1997) · Zbl 0900.93075
[8] Moon, Y. S.; Park, P.; Kwon, W. H.; Lee, Y. S.: Delay-dependent robust stabilization of uncertain state-delayed systems. Internat. J. Control 74, 1447-1455 (2001) · Zbl 1023.93055
[9] Park, J. H.: Robust non-fragile guaranteed cost control of uncertain large-scale systems with time-delays in subsystem interconnections. Int. J. Systems sci. 35, 233-241 (2004) · Zbl 1067.93054
[10] Petersen, I.; Mcfarlane, D.: Optimal guaranteed cost control and filtering for uncertain linear systems. IEEE trans. Automat. control 39, 1971-1977 (1994) · Zbl 0817.93025
[11] Tang, G. -Y.: Suboptimal control for nonlinear systems: a successive approximation approach. Systems control lett. 54, 429-434 (2005) · Zbl 1129.49303
[12] Tang, G. -Y.; Wang, H. -H.: Successive approximation approach of optimal control for nonlinear discrete-time systems. Int. J. Systems sci. 36, 153-161 (2005) · Zbl 1139.93334
[13] Yee, J. -S.; Wang, J. L.; Yang, G. -H.: An LMI approach to non-fragile guaranteed cost control of uncertain discrete time-delay systems. Asian J. Control 3, 226-233 (2001)
[14] Yu, L.; Chu, J.: A LMI approach to guaranteed cost control of linear uncertain time-delay systems. Automatica 35, 1155-1159 (1999) · Zbl 1041.93530
[15] Yu, L.; Gao, F.: Optimal guaranteed cost control of discrete-time uncertain systems with both state and input delays. J. franklin inst. 338, 101-110 (2001) · Zbl 0998.93512
[16] Yue, D.; Lam, J.: Non-fragile guaranteed cost control for uncertain descriptor systems with time-varying state and input delays. Opt. control appl. Methods 26, 85-105 (2005)